# SDR 2025F00265

- Difficulty date: November 5, 2025
- Submitted: November 11, 2025
- Operation: General aviation
- Aircraft: N802WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- Aircraft time: 61,528 hours, 41,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-CHECK NON-ROUTINE, MAIN CABIN FWD EMERGENCY LIGHT TEST FAILED. EMERGENCY LIGHT BATTERY CHARGED 30 HRS PASSED TEST NO DEFECT
